MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG
Catalog Number 153214A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that urine was leaking between the temperature sensing foley catheter and the tamper evident seal.Urine was leaking on floor.
 
Additional Manufacturer Narrative
The reported event was inconclusive.The conditions of the sample did not allow further evaluation.Visual evaluation of the returned one-photo sample noted packaging for a urine meter foley tray system.Visual inspection of the one-photo sample noted that due to the poor condition of the photo sample the reported failure could not be evaluated therefore this investigation is considered inconclusive.No actions can be taken at this time since a root cause was not identified.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: intended for use in the drainage and/or collection and/or measurement of urine.Generally, drainage is accomplished by inserting the catheter through the urethra and into the bladder.However, drainage is sometimes accomplished by suprapubic or other placement of the catheter, such as a nephrostomy tract.This preconnected closed system foley tray contains: ¿ lubri-sil® i.C.All-silicone 400-series temperature-sensing anti-microbial foley catheter.¿ statlock® foley stabilization device.¿ anti-microbial control-fittm outlet device.¿ 350 ml urine meter.¿ bacteriostatic drainage tube.Bacteriostatic collection bag (2500 ml) 3 foam swabs povidone-lodine packet+.¿ peri-care kit - soap towelettes | hand sanitizer.Ez-loktm needleless urine sample port | lubricating jelly syringe | 10cc syringe of sterile water | underpad | fenestrated drape | gloves | string hanger | sheeting clip | specimen container with label.Warning: do not use if allergic to iodine.Store at room temperature.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage silicone and may cause balloon to burst.Bard, complete care, control-fit, ez-lok, lubri-sil, statlock, and surestep are trademarks and/or registered trademarks of c.R.Bard, inc.*bacti-guard is a registered trademark of bactiguard ab.Bacti-guard silver alloy coating is licensed from bactiguard ab.Correction: d, e, g, h.Upon further review, bd has determined that this mdr is not reportable.This report is being submitted as additional information.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that urine was leaking between the temperature sensing foley catheter and the tamper evident seal.Urine was leaking on floor.Per customer via email on 07mar2025, it was reported that:" unfortunately i do not have the foley catheter or drainage system to return for evaluation.There was no injury to the patient, however they did require a second catheter insertion as the team was unsure if the leak was originating from the catheter or drainage system.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21312169
Report Number1018233-2025-00605
Device Sequence Number8848355
Product Code KNX
UDI-Device Identifier00801741033162
UDI-Public(01)00801741033162(11)240830(17)260131(10)NGJU4072
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number153214A
Device Lot NumberNGJU4072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown